# SDR 2020FA0000131

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: General aviation
- Aircraft: N693GS
- Make and model: Beech 400A
- Aircraft serial: RK171
- Aircraft time: 4,262 hours, 3,875 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 45AS48015002
- Part serial: 6AN123
- Condition: Misrepaired
- Location: Standby Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN INSPECTING A STANDBY FUEL PUMP {P/N: 45AS48015-002, S/N: 6AN 123} FOR INSTALLATION INTO BEECHJET 400A S/N: RK-171, WE OBSERVED THAT THE OVERHAULED FUEL PUMP HAD AN "MS" FITTING INSTALLED WHERE THE ELECTRICAL WIRING LEAVES THE PUMP BODY.  THE UNIT REMOVED HAD AN  "AN" FITTING INSTALLED, AS WELL AS ALL AIRCRAFT FITTINGS ASSOCIATED WITH THE ELECTRICAL CONDUIT WERE "AN" FITTINGS.  UPON REACHING OUT TO OUR VENDOR, THE PULLED INVENTORY AND FOUND ONE WITH AN "AN" FITTING AND ONE WITH A "MS" FITTING.  WE ALSO DISCUSSED A HISTORY WITH THIS PUMP P/N BEING RETURNED WITH SOME DISCREPANCIES OF THE WIRING LEAKING THRU THE PUMP, THIS COULD HAVE BEEN A RESULT FROM THESE PUMPS HAVING THE "MS" FITTING BEING MISMATCHED WITH THE "AN" STYLE LINE.  WHEN REACHING OUT TO TEXTRON, THEY SHOW THE PUMP HAVING NUMEROUS FITTING P/NS INSTALLED ON THE PUMP PER THE MANUFACTURER'S DRAWING.  WE ARE UNABLE TO DETERMINE IF THE FITTINGS HAVE AN "AN" OR "MS" ON BOTH ENDS WHEN INSTALLED IN THE PUMP.  THE WIRING IS BONDED WHERE THE WIRING RUN EXITS THE FITTING.
